| Model Number |
DTPB2Q1 |
| Medical Device Problem Codes |
High impedance (1291); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) experienced a suspected set screw issue.It was further reported that the right ventricular (rv) lead had a suspected fracture.It was also reported that alerts were triggered for undefined out of range (oor) high pacing impedance, superior vena cava (svc) coil defibrillation impedance, and rv coil defibrillation impedance.The system remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 978b128 urinary stim lead implanted: (b)(6) 2022, 97800 urinary stim ipg implanted: (b)(6) 2022, 459888 lead implanted: (b)(6) 2017, 694758 lead implanted: (b)(6) 2002, 5076-52 lead implanted: (b)(6) 2002 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that at an in office check all numbers were in range, no action was taken.